# SDR C2XA10SH334

- Difficulty date: October 11, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 26,476 hours, 19,618 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Panel
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK PANEL 335FB CUTOUT IS CRACKED O/B EDGE.  MAINTENANCE PERFORMED REPAIR ON PANEL 335FB CUTOUT IAW EC5520-01268.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
